# SDR N6WA2016030101

- Difficulty date: March 1, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 11,384 hours, 9,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN FLIGHT EMER LIGHTS ON STATUS MSG.  R & R 1 BATTERY & CHARGER FOR EMER LIGHTS IAW AMM 33-51-17.  OPERATIONS CHECKED GOOD.
